# SDR F3LA201907080047

- Difficulty date: July 4, 2019
- Submitted: July 8, 2019
- Operation: Air carrier
- Aircraft: N304FR
- Make and model: Airbus A320-251N
- Aircraft serial: 0737
- Aircraft time: 9,372 hours, 3,871 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664709
- Part serial: M15798
- Condition: Failed
- Location: L1 Door
- Part time: 6,620 hours, 2,844 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 SLIDE EPSU TEST FAILED. REMOVED AND REPLACED DOOR L1 EMERGENCY SLIDE. REF AMM 25-62-44, OPS CHECK GOOD. USED TW F9TABB2198C DUE 10/2019
